Advertisement

How can I tell if I have taken too much primaquine?

You may have taken too much primaquine if you have any of the following symptoms:

  • heartburn
  • weak pulse
  • vomiting
  • headaches
  • lack of energy
  • confusion
  • blurred vision
  • gray or blue lips
  • seizures
  • dizziness
  • fainting
  • nervousness

If you have any of these overdose symptoms, call your doctor immediately.

Continue Learning about Anti-Infective Agent

What is hydroxychloroquine?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine (Plaquenil) was developed to treat malaria, but was later found to be an effectiv...
More Answers
How effective is hydroxychloroquine for treating rheumatoid arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine has not been studied as much as other DMARDs. For people with RA, it seems to be ...
More Answers
What side effects does hydroxychloroquine cause?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include retinal problems, headaches, dizziness, loss of appetite, nausea, vomiting,...
More Answers
What should I know about hydroxychloroquine before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine should not be taken for prolonged periods by children. If you have glucose-6-pho...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.